Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Hallo guys,

I have started the regimen 3 weeks ago and my skin is dry and it seems like it is aging!!!. My face is darker than my neck and my body.

Can anyone explain it? Will this be temporary and will my skin tone come back? I need all the help and encouragement I can get right now.

Also, what to do with ; retentional microcysts, blackheads, pustules, cysts and dilated pores.

Thank you guys!!

Share this post


Link to post
Share on other sites

The dryness is simply from the Benzoyl Peroxide. Make sure you are using enough moisturizer. Someone can correct me if I am wrong... but I think your face might look darker because of the rate of cell turnover that is happening. The dead skin cells need time to flake off and that may be why your face looks darker. Once you get to the point of using the AHA (if you choose to) I think it will help with this. The AHA should also smooth out your skin so although it seems to be "ageing" the dryness should go away and the new skin will be more youthful. Be patient, you have to give it time. At 3 weeks in your skin has not had enough time to fully get used to The Regimen. If it is not any better after 3 months, then I would revise your routine. 

As far as the other things you have asked about...try typing them into the Search button on this site and hopefully you can find some answers.

Edited by ALee2010

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×